# SDR CALA0500048

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 58,754 hours, 30,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L CORRODED AT RIVET HOLES BETWEEN STA 500 AND 500B.  THE CORRODED SECTION OF STRINGER WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
